Tail risk and the cross-section of mutual fund expected returns

Karagiannis, N. and Tolikas, K. orcid.org/0000-0001-8281-0709 (2019) Tail risk and the cross-section of mutual fund expected returns. Journal of Financial and Quantitative Analysis, 54 (1). pp. 425-447. ISSN 0022-1090

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2018 Michael G. Foster School of Business, University of Washington. This is an author-produced version of a paper subsequently published in Journal of Financial and Quantitative Analysis. Article available under the terms of the CC-BY-NC-ND license (https://creativecommons.org/licenses/by-nc-nd/4.0/).
Dates:
  • Published (online): 24 August 2018
  • Published: February 2019
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Social Sciences (Sheffield) > Sheffield University Management School
Depositing User: Symplectic Sheffield
Date Deposited: 15 Apr 2020 10:49
Last Modified: 01 Jul 2020 11:12
Status: Published
Publisher: Cambridge University Press (CUP)
Refereed: Yes
Identification Number: https://doi.org/10.1017/s0022109018000650

Share / Export

Statistics